# SDR SWAA2021010534102

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7530199
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS 727D+6 LBL 12 WL 156.  REMOVED CORROSION AT RAIL BS 727D+6 WL 156 LBL 12.  LOCATED AND INSTALLED REPAIR CHANNEL FROM ITEM P/N 7530199, IAW SRM 53-00-53-2R-2 57049U 10DEC2020.  CORROSION REMOVED DIMENTION L=2.5' X W 1' X DEPT .0065 ORIGINAL THICKNESS .063 FOUND TO BE OUT OF LIMITS, PER SRM 53-00-53-1A-2 57049U 10DEC2020.
